3 doctors weighed in:
Has anyone found really bad side effects from the patch daytrana?
3 doctors weighed in

Dr. Peter Kurzweil
Internal Medicine
2 doctors agree
In brief: Yes
Daytrana (ritalin (methylphenidate) in a patch) has many side effects, such as rapid heart rate, insomnia, hyperactivity, exacerbation of underlying mental disorders where it used inappropriately, heart attacks and death.
Is that bad enough?

In brief: Yes
Daytrana (ritalin (methylphenidate) in a patch) has many side effects, such as rapid heart rate, insomnia, hyperactivity, exacerbation of underlying mental disorders where it used inappropriately, heart attacks and death.
Is that bad enough?
Dr. Peter Kurzweil
Dr. Peter Kurzweil
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors